Program

XP Day 2004 logo
Conference program

8:45 Coffee etc. (pictures)
9:30 Plenary opening
10:00 The extreme power of short releases

Koen De Wel & Vera Peeters
Who's dropped the ball? Understanding team dynamics

Marc Evers & Willem van den Ende
(pictures)
Improvisation - An unorthodox approach to teambuilding

Arjen Uittenbogaard
Refactoring, keeping software malleable

Duncan Pierce & Ivan Moore
11:00 15 min Break
11:15 Muda in the Software Process - Does Every Activity Add Value?

Kevin Rutherford & Andy Lawrence
Who's dropped the ball? Understanding team dynamics
Continued
Improvisation - An unorthodox approach to teambuilding
Continued
Refactoring, keeping software malleable
Continued
12:15 Lunch (pictures)
13:15 Refactoring thumbnails

Sven Gorts
(presentation)
How to defeat agile resistance

Rob Westgeest
(pictures)
NLP for Software Development Coaches

Marco Jansen & Dan North
Getting your Story Straight

Rachel Davies & Andy Pols
14:15 15 min Break
14:30 XP Day Lightning Talks

Bernard Vander Beken
14:45 30 min Break
15:15 The Drawing Carrousel, a Pair Programming experience

Vera Peeters & Peter Schrier
Be empowered... or else!

Laurent Bossavit & Willem van den Ende
Project Mapping

Rachel Davies & Nynke Fokma
15:30 15 min Break
15:45 Xtreme Databases

Pramod Sadalage & Nick Ashley
16:45 Plenary closing (pictures)
17:15
18:30
Reception/drinks (pictures)

Legend
Interactive Presentation
Tutorial with exercises, simulation
Think tank, workshop

Registration has closed